# SDR P5CA9500016

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nutplate
- Condition: Loose
- Location: Above Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE NUTPLATE LOOSE AND ONE NUTPLATE MISSING ON TOP LEADING EDGE ACCESS PANEL ABOVE NR 2 ENGINE.  REMOVED AND REPLACED NUTPLATES PER BOEING SRM 51-10-01.
